# SDR CALA2017030400524

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 58,812 hours, 19,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4ABC TO 11ABC EMERGENCY LIGHT WOULD NOT TEST.  CHARGED THE BATTERY PACKS. OPS CHECKED NORMAL.
